# SDR UIEA2019050304118

- Difficulty date: April 29, 2019
- Submitted: May 3, 2019
- Operation: Air carrier
- Aircraft: N1049A
- Make and model: Boeing 767-36N
- Aircraft serial: 30109
- Aircraft time: 81,163 hours, 11,089 cycles
- System (JASC): 2823 · Fuel Selector/Shut-Off Valve
- Part: Shutoff Valve
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

EVIDENCE OF FUEL LEAK LEFT WING INBOARD OF LT MLG AT REAR SPAR AREA.( CYCLED APU FUEL SHUT OFF VALVE.  NO LEAKS NOTED AT THIS TIME.  (SEE L/P 1024264 FOR DEFERRAL)  REF AMM 28-25-02.  )
